# SDR 2025FA0000795

- Difficulty date: December 8, 2025
- Submitted: December 8, 2025
- Operation: General aviation
- Aircraft: N514QS
- Make and model: Cessna 680A
- Aircraft serial: 0052
- Aircraft time: 9,270 hours, 6,172 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 69229353
- Condition: Corroded
- Location: Zone 500
- Part time: 9,270 hours, 6,172 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL AFT LOWER SPAR CAP HAS CORROSION.
